Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is causing the itching in my bottom ?

hi, i have an itchy bottom & I m sure its worms so i took zentel on two different occasions but it didn t work the first time or second....please help...should I increase the dosage?
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Try mebendazole 100mg twice daily for 3days.hope it will help.
Answered: Mon, 4 Apr 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
It is advisable for you to visit your Physician and get examined .Zentel (Albendazole) is not the mainstay of treatment in all types of worms.You may need a change of drug.

Take care.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor